Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SurfDude

Stievamycin Gel causing whiteheads

Recommended Posts

Hey, I've been battling acne for the past 6 or so years (I'm 18 now), and after a million different products and two Accutane treatments I'm relatively clear (mild-moderate acne). I've just been using benzyl peroxide, but recently was given some Stievamycin Gel as a slight power upgrade. I've been on it for a little over 3 weeks, and I'm getting a huge amount of small whiteheads. I wake up and find about 4 or 5 new ones a day! I've heard that Stievamycin brings everything to the surface, is this just that period, or should I think about going back to bp? This white head breaking out has been going on for about 4 days, and shows no sign of slowing down. Any opinons would be much appreciated!

Link to post
Share on other sites
Guest been13years

Hi, I can't say I've heard of this particular antibiotic gel- I used Clindamycin towelettes for awhile and I know I had an initial outbreak with them, though. It didn't last, I think it was just some purging. If you can stand it hang in there; I'm on the third week of my initial breakout with B5/benzoyl peroxide.

If you're worried about scarring/redness from the IB, you can ice the whiteheads for a couple of minutes then spot treat them with Neosporin Cream if that doesn't interfere too much with the stievamycin. I've started doing that and haven't had a problem with red marks and scars since.

Link to post
Share on other sites

no way! im on steivamycin and it keeps my forehead clear, not even accutane can do that. and it helps with my healing better.

its the best topical EVER (at least with me)

Link to post
Share on other sites

Anyone who's used Steivamycin, or knows anything about it have a comment? I need to know whether to risk continuing to use it, or just stop right now before it screws my skin up!

Link to post
Share on other sites

i was prescribed steivamycin + mino post tane. that product didnt cut it for me, so i was prescribed benzaclin with dermatix(for scars) instead. However, it worked pretty good if i used it 2 times per day. The thing is whenever i would miss 1 application my skin would go wild for a bit. If you stick with it i think you will clear up, the whitheads should go away

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×